# SDR AALA20100130TUL02

- Difficulty date: January 30, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AFT SIDE STATION 1322 BETWEEN LONGERON 29 LEFT AND LONGERON 29 RIGHT HAS CORROSION.  INSTALLED SHEAR TIE AT STATION 1322 BETWEEN LONGERON 29 AND LONGERON 29 RIGHT PER SRM 53-04 FIGURE 38 VIEW G.
